You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1980/37/1
On the maximal order in
S
n
and
S
⋅
n
Download
PDF
- On the maximal order in $S_n$ and $S*_n$
Article
Original scientific text
Title
On the maximal order in
S
n
and
S
⋅
n
Authors
M. Szalay
1
Affiliations
Budapest, Hungary
Acta Arithmetica
1980/37/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
321-331
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics